# SDR FDEA202010082443

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 34,121 hours, 20,583 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Condition: Tripped
- Location: Flap Transmissio
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS 956 27-50 6540 08OCT20 SAN FACT U.  TRAILING EDGE FLAP DISAGREE ICAS ON APPROACH 170 KTS AIRSPEED ALTITUDE 2600 FEET.  OCCURED WHEN MOVING FLAPS FROM  20 DEGREES TO 25 DEGREES.  FLAP HANDLE AT 25 DEGREES FLAP INDICATOR MOVED FROM 20 DEGREES THEN STOPPED AT APPROX 21 DEGREES, IAW FIM 27-51-00-815-808.  BITE CHECK ON FSCU 1 PRODUCED MESSAGE 305.  INSPECTION FOUND RIGHT HAND OUTBOARD FLAP TRANSMISSION TORQUE LIMITER OVERLOAD INDICATOR POPPED.  TRANSMISSION FLUID AND LUBE COMPLETE (INDICATOR RESET).  RAN FLAPS UP AND DOWN 4 TIMES COMPLETE.  TIMES COMPLETE TRANSITION FROM 20 DEGREES TO 25 DEGREES VERY SMOOTH, NEVER ANY FAULT LIGHT OR EICAS MESSAGES DURING CHECK.  PER CONFERENCE CALL ALL MAINTENANCE ACTION ARE SUFFICIENT TO FACT THIS WRI, REF WRI 27-50-6542.  OPENED ITEM PLACED ON OIL FOR CYCLED ROTATION INSPECTION.
